Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2020, Volume 108, Issue 2  


Normal Automorphisms of Free Groups of Infinitely Based Varieties
S. I. Adian, V. S. Atabekyan
163
Radiation Conditions for the Magnetic Helmholtz Equation
A. R. Aliev, Sh. Sh. Radzhabov
171
On Changes of Variable Preserving the Convergence and Absolute Convergence of Fourier Series in the Haar Wavelet System
K. Bitsadze
179
On Dominated Extension of Linear Operators
A. A. Gelieva, Z. A. Kusraeva
190
2-Colorings of Hypergraphs with Large Girth
Yu. A. Demidovich
200
Finite Groups with $\mathfrak F$-Subnormal Subgroups
M. N. Konovalova
215
Completely Decomposable Quotient Divisible Abelian Groups with Isomorphic Endomorphism Semigroups
O. V. Ljubimtsev
224
On the Fourier–Walsh Transform of Functions from Dyadic Dini–Lipschitz Classes on the Semiaxis
S. S. Platonov
236
A Banach Lattice Having the Approximation Property, but not Having the Bounded Approximation Property
O. I. Reinov
252
Homogenization Estimates of Nondivergence Elliptic Operators of Second Order
M. M. Sirazhudinov
260
A Factorization Problem on a Smooth Two-Dimensional Surface
A. P. Soldatov
285

Brief Communications
Invertibility of Multidimensional Integral Operators with Bihomogeneous Kernels
O. G. Avsyankin
291
Universal Fourier Series
M. G. Grigoryan
296
On an Initialization Problem
A. G. Eliseev, T. A. Ratnikova, D. A. Shaposhnikova
300
Geodesic Maps “in the Large” of Ricci-Flat Spaces with $n$ Complete Geodesic Lines
J. Mikeš, I. Hinterleitner, N. I. Guseva
306
Modulus Estimates on Abstract Surfaces over a Domain of Revolution and a Cylindrical Ring
M. V. Tryamkin
311
Unique Continuation of Solutions of Second-Order Quasi-Elliptic Equations
N. A. Shananin
316

Papers published in the English version of the journal
Nonlinear Triple Product $A^{*}B + B^{*}A$ for Derivations on $\ast$-Algebras
Vahid Darvish, Mojtaba Nouri, Mehran Razeghi
179–187
Asymptotic Expansions at Nonsymmetric Cuspidal Points
I. Ly, N. Tarkhanov
219–228
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021